# SDR AALA20030160

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 35H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR ON SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
